Elementary theorems concerning power series with positive coefficients and moment constants of positive functions.
Journal für die reine und angewandte Mathematik, Tome 157 (1927), pp. 141-158
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1927__157_149619,
author = {G.H. Hardy and J.E. Littlewood},
title = {Elementary theorems concerning power series with positive coefficients and moment constants of positive functions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {141--158},
year = {1927},
volume = {157},
zbl = {53.0193.03},
url = {http://geodesic.mathdoc.fr/item/JRAM_1927__157_149619/}
}
TY - JOUR AU - G.H. Hardy AU - J.E. Littlewood TI - Elementary theorems concerning power series with positive coefficients and moment constants of positive functions. JO - Journal für die reine und angewandte Mathematik PY - 1927 SP - 141 EP - 158 VL - 157 UR - http://geodesic.mathdoc.fr/item/JRAM_1927__157_149619/ ID - JRAM_1927__157_149619 ER -
%0 Journal Article %A G.H. Hardy %A J.E. Littlewood %T Elementary theorems concerning power series with positive coefficients and moment constants of positive functions. %J Journal für die reine und angewandte Mathematik %D 1927 %P 141-158 %V 157 %U http://geodesic.mathdoc.fr/item/JRAM_1927__157_149619/ %F JRAM_1927__157_149619
G.H. Hardy; J.E. Littlewood. Elementary theorems concerning power series with positive coefficients and moment constants of positive functions.. Journal für die reine und angewandte Mathematik, Tome 157 (1927), pp. 141-158. http://geodesic.mathdoc.fr/item/JRAM_1927__157_149619/